# SDR HEEA124844

- Difficulty date: June 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N592PH
- Make and model: Skrsky S92A
- Aircraft serial: 920027
- Aircraft time: 4,736 hours
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LIGHT AND AUDIO CAME ON IN FLIGHT.  SECURED ENGINE IN COMPLIANCE WITH EMERGENCY CHECKLIST.  WHEN ENGINE LEVER MOVED TO OFF POSITION, LIGHT AND AUDIO WENT OUT WITH NO SECONDARY INDICATIONS.  PROCEEDED DESTINATION.  NORMAL SINGLE ENGINE LANDING, FIRE EQUIPMENT ON SITE PRIOR TO LANDING.  MAINTENANCE REPLACED THE NR 1 ENGINE FORWARD FLAME DETECTOR WIRING HARNESS PN 9255204112041 AND THE FLAME DETECTOR PN 92310-04802-104.  NOTE:  PREVIOUSLY SUBMITTED ON 6/17/09.
